advertisement
Question
Posted by: hunnybear | 2004/01/13

pills and kids...

Hi there, last week my 2yr old ate 4 of my yellow triphasil pills...my mother told me to give her a glass of milk...so far nothing has happened to her....do I assume that she's OK then?? Please advise...Thanks.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

She should be okay. You may find that she gets a discharge or a bit of vaginal bleeding.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement